Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

FORUMS > Epilepsy / seizure disorder
Replying to Topic: Frum people with epilepsy
Created On 2/15/05 10:33 AM by abbainmemphis


Username:
Password:

Remember my login


[ Forget your login information? | Join the forums ]




noname234
Junior Supporter

Posts: 10
Joined: Mar 2005

3/15/05 8:09 PM
User is offline

hisbon,

you male or female?
 
Reply
   
Quote
   
Top
   
Bottom
     



hisbonenus
Junior Supporter

Posts: 14
Joined: Mar 2005

3/16/05 12:41 AM
User is offline

Can't tell by my picture?

I'm female.
 
Reply
   
Quote
   
Top
   
Bottom
     



goldy
Supporter

Posts: 23
Joined: Feb 2005

3/17/05 11:12 AM
User is offline

I liked you answer[can't tell at the picture]
good for you, you aware of it. I do not want to sound worried, but be aware of hormonal changes. I had times I was compleetly of the medication. It felt great. And now I need more. look at the site www.Taurn.com That helped me a lot and it is compleetly natural
goldy


Edited: 3/17/05 at 4:57 PM by goldy
 
Reply
   
Quote
   
Top
   
Bottom
     



noname234
Junior Supporter

Posts: 10
Joined: Mar 2005

3/17/05 5:03 PM
User is offline

hi goldy,
i check out that site. it isnt going thru are you sure thats the right address?

 
Reply
   
Quote
   
Top
   
Bottom
     



goldy
Supporter

Posts: 23
Joined: Feb 2005

3/19/05 4:13 PM
User is offline

I'm sorry a spelling mistake
Taurin is the name.The website is www.Taurin. com
Shawua tov
goldy
 
Reply
   
Quote
   
Top
   
Bottom
     



noname234
Junior Supporter

Posts: 10
Joined: Mar 2005

3/20/05 10:42 PM
User is offline

hi,
that doesnt either seem to be going thru.
 
Reply
   
Quote
   
Top
   
Bottom
     



goldy
Supporter

Posts: 23
Joined: Feb 2005

3/21/05 9:41 AM
User is offline

I went on the internet and found 2 sites There are more,I'm sure
www.springerlink.com
www.websters-online-dictionary.org
It is funny on the bottle it says taurin but it is also spelled as taurine, with an e at the end
May be this will help I hope you find the information
goldy
 
Reply
   
Quote
   
Top
   
Bottom
     



noname234
Junior Supporter

Posts: 10
Joined: Mar 2005

3/21/05 4:40 PM
User is offline

goldy,

thanks, i will check it out and see what i come up with
 
Reply
   
Quote
   
Top
   
Bottom
     



goldy
Supporter

Posts: 23
Joined: Feb 2005

3/31/05 3:20 PM
User is offline

I hope you all had a nice purim
Now we are getting ready for pesach
Just do not over do it ;dust is no chometz
goldy
 
Reply
   
Quote
   
Top
   
Bottom
     



hisbonenus
Junior Supporter

Posts: 14
Joined: Mar 2005

3/31/05 7:25 PM
User is offline

Quote

Dust is not Chometz

Very true. I like the way the Lubavitcher Rebbe put it:

Dirt is not Chometz,
And your children are not the Korbon Pesach!

Good luck preparing, everyone!


Edited: 3/31/05 at 7:26 PM by hisbonenus
 
Reply
   
Quote
   
Top
   
Bottom
     



pealegesh
Supporter

Posts: 52
Joined: Mar 2005

4/5/05 8:03 AM
User is offline View users profile

Hello, I am a new Eplileptic patient and I have other medical problems as well. Have you or others had or have an EEG and can tell what this is??. I have to take that and an EMG and an MRI of the BRAIN and NECK, and take new medications. I hope that you can help me and that I can help you. Thank you and you have a pleasant day.
 
Reply
   
Quote
   
Top
   
Bottom
     



ag
Junior Supporter

Posts: 17
Joined: Jan 2005

4/5/05 10:56 AM
User is offline

When my son was 2 months old, he had an EEG done for 3 weeks straight. It's a painless test in which electrodes are attached to the scalp and brain activity can then be observed on a monitor. Any seizure would show up in the brain waves and can be recorded on video tape. Hatzlacha--I hope it goes well!
 
Reply
   
Quote
   
Top
   
Bottom
     



goldy
Supporter

Posts: 23
Joined: Feb 2005

4/11/05 2:12 PM
User is offline


to paelegesh,
You write you have epilepsy and other medical disorders
Are those other medical disorders conected with the epilepsy?
Epilepsy has many causes. So it could be easily caused by something else.
Our body is one unit, one whole thing. Sometimes I feel one medical problem is treated and the other one is neclected. And often they are in some way connected
Also be allert on the medicine. read the insert of every medicine.
For exemple; I have a coagulation defiency from the blood. I only found out after using depakote. I had pain all over, and de medicine was the cause. Since I found out I read all the inserts
By the way you should know that Factor Xl defiency is very common by jews from askenazy decendent
Be well all of you
goldy
 
Reply
   
Quote
   
Top
   
Bottom
     



goldy
Supporter

Posts: 23
Joined: Feb 2005

5/11/05 5:33 PM
User is offline

Hi all of you
I'm back from vacation in the States and we got a new grand daughter!!!!!!!!!!
I thought there would be a lot of messages on the site, when I would be back home. There was nothing new posted. Where are you all? There is so much to write about epilepsy and this is the way we learn.This is also the way we support each other
regards
goldy
 
Reply
   
Quote
   
Top
   
Bottom
     



noname234
Junior Supporter

Posts: 10
Joined: Mar 2005

5/31/05 5:13 PM
User is offline

Hello. I'm back. I am not yet married but i suppose it's coming closer and would like to know more about the effect that the medication can have G-D FORBID on children
 
Reply
   
Quote
   
Top
   
Bottom
     



pealegesh
Supporter

Posts: 52
Joined: Mar 2005

6/1/05 4:50 PM
User is offline View users profile

Dear Abbainmemphis: Because of the Epilepsy, I have had in the past two years 4 seizures and two TIA'S. It has to do with the Diabetes.
 
Reply
   
Quote
   
Top
   
Bottom
     



goldy
Supporter

Posts: 23
Joined: Feb 2005

6/9/05 1:45 PM
User is offline

Noname
Ask you docter how good or bad the medicines are for your future children, you are taking at present. There are sights like "drug recall' where you can search for your medication and the side effects. Or just write the name of your medicine on the search engine
There are many kinds that is safe to use during pregnancies.
if you are afraid for later that the kids might think them as "candies"
That is also a problem that could easily solved
May be it is keday to get yourself [with the docterssupervision]adjusted to medication which is safe
I have not been for a long time on the site, because I saw no movement or discussions and thought it was finished.
welcom back and "chaque someach"
goldy
 
Reply
   
Quote
   
Top
   
Bottom
     



goldy
Supporter

Posts: 23
Joined: Feb 2005

6/9/05 1:58 PM
User is offline

pealegesh
Yes I also feel dat sugar[a low sugar] can trigger a seizure. So it does not suprise me that it could be connected with diabetes
Also dehydration can cause seizures. I can not fast anymore on Yom Kipur, which i do find very difficult not to.
Now that my husband has multiple myeloma and is not allowed to fast it is easier for me to deal with that.
goldy
 
Reply
   
Quote
   
Top
   
Bottom
     



Ymina
Junior Supporter

Posts: 1
Joined: Sep 2005

9/1/05 3:30 PM
User is offline

Shalom

I also have epilepsy however I have been on the ketogenic diet for 8 years now and its helped me more than medication. However during the High Holy days (especially Yom Kippur, or any other fast day for that matter) its really hard for me to follow the halacha of fasting. Unfortunately I can't and it bothers me. I've had a cheder allowing me to eat but I really want to fast. How can I do both, is it possible? (What I mean is instead of eating three big meals, can I maybe have snacks instead?) Has anyone else been through this? Btw my epilepsy is associated with my cerebral palsy. Thanks for any info.

Ymina
 
Reply
   
Quote
   
Top
   
Bottom
     



abbainmemphis
Junior Supporter

Posts: 16
Joined: Feb 2005

9/1/05 4:34 PM
User is offline View users profile

Hi there, Ymina. I also have epilepsy and cp. I did not know if I would ever find another such jew. Feel free to email me at jf@chozrim.com if you would like to continue talking.
 
Reply
   
Quote
   
Top
   
Bottom
     

FORUMS > Epilepsy / seizure disorder

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.